# SDR AALA202211151133

- Difficulty date: November 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Bl0-Rbl46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR BEAM LOCATED AT BS 986.5 AND FROM BL 0 TO RBL 46. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-4.
